# SDR SIMA20130720001

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 25,780 hours, 23,419 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A "LAV SMOKE" EICAS MESSAGE. F/A REPORTED SMOKE IN THE CABIN AND A WARNING AND HORN ON THE FIRE PANEL IN THE GALLEY.  F/A REPORTED THE REAR OF CABIN FILLED WITH SMOKE.  DECLARED AN EMERGENCY AND RAN THE AOM VOL 1 CHECKLIST. DIVERTED AND LANDED WITHOUT INCIDENT. ON ARRIVAL,  FOUND NO EVIDENCE OF FIRE/SMOKE OUTSIDE OR INSIDE ACFT.  ACFT REMOVED FROM SERVICE. R & R RIGHT HAD ENGINE IAW 72-000-00. THE OPS AND LEAK CHECKED NORMAL. COMPLIED WITH  ENGINE ODOR EVENT TROUBLESHOOTING IAW ETN EM-72-034. OPS CHECKED GOOD. NO FINDINGS AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
